# SDR CA100928006

- Difficulty date: September 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tee Fitting
- Condition: Loose
- Location: M/R Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF RGB OIL PRESSURE DURING TRAINING FLIGHT, AIRCRAFT EXPERIENCED LOSS OF RGB OIL.  PILOT WAS FORCED TO MAKE AN UNSCHEDULED LANDING.  INVESTIGATION REVEALED LOSS OF OIL PRESSURE WAS CAUSED BY A LOOSE TEE FITTING ON THE OIL PRESSURE SWITCH DUE TO THE HELICOIL COMING OUT OF THE RGB BOSS.  GEARBOX IS BEING REMOVED FOR REPAIR.
